# SDR ASAA1058653

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 10,871 hours, 3,583 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601986
- Condition: Failed
- Location: E&E Bay
- Part time: 10,860 hours, 3,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING THE EEP CHECK THE APU GEN VOLTS & FREQS SHOWING 0 FREQS AND 2 VOLTS.  DIVERSION TIME 121 MINUTES. VERIFIED DISCREPANCY.  PERFORMED APU AND GCU BITE.  NO FAULTS NOTED.  REMOVED AND REPLACED APU START CONVERTER PER AMM 49 41 61.  OPS NORMAL.  APU GEN BUS OFF BLUE LIGHT IS ON AND P5 13 ELEC METERS PANEL SHOWS PROPER VOLTAGE AND FREQS WHEN APU IS READY TO SUPPLY POWER.
